By the same authors

From the same journal

From the same journal

Stochastic nonlinear beam equations

Research output: Contribution to journalArticlepeer-review



Publication details

JournalProbability Theory and Related Fields
DatePublished - May 2005
Issue number1
Number of pages30
Pages (from-to)119-149
Original languageEnglish


An extensible beam equation with a stochastic force of a white noise type is studied, Lyapunov functions techniques being used to prove existence of global mild solutions and asymptotic stability of the zero solution.

    Research areas

  • Stochastic extensible beam equation;, Lyapunov functions;, Nonexplosion;, Exponential stability;

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations